ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2016.2.5914

Category of MRR-Groups over a Ring RR

Amaglobeli M.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 2.
Abstract:
The category of exponential MRR-groups for an associative ring RR with unity is defined in [1]. The present paper is devoted to the study of partial exponential MRR-groups which are isomorphically embedded in their tensor completion over the ring RR. The key to its understanding is the notion of tensor completion introduced in [1]. As a consequence, the description of free MRR-groups in the language of group constructions is obtained.
Keywords: exponential RR-group, Lyndon RR-group, Hall RR-group, MRR-group, partial MRR-group, tensor completion.
Language: Russian Download the full text  
For citation: Amaglobeli M. Category of MRR-Groups over a ring RR // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 19, no. 2, pp. 12-18. DOI 10.23671/VNC.2016.2.5914
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт